# SDR CWUA072D

- Difficulty date: June 1, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N950SP
- Make and model: Lear 35A
- Aircraft serial: 35A450
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: 66084167
- Part serial: 467
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED RIGHT ENGINE FIRE WARNING SHORTLY AFTER TAKEOFF.  CREW FOLLOWED CHECKLIST, DECLARED AN IFE, AND LANDED WITHOUT INCIDENT.  AFTER HOURS OF TROUBLESHOOTING, MAINTENANCE DETERMINED THEY COULD TURN ON AND OFF THE RIGHT ENGINE FIRE LIGHT BY LIGHTLY TAPPING ON WARNING LIGHT COMPUTER.  PART WAS REMOVED AND SHOWED NO SIGNS OF DAMAGE AND/OR MOISTURE.  REPLACEMENT PART WAS INSTALLED ON AIRCRAFT THE SAME DAY, AND PROBLEM WAS FIXED.
